# SDR DALA2024070106667

- Difficulty date: June 26, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 20,116 hours, 2,328 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Failed
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 DOOR 4R (606) F/A OXYGEN PANEL DOOR WONT CLOSE. CORRECTIVE ACTION: R/R O2 DOOR LATCH ASSY PER CMM 35-22-20 PERFORMED MASK DROP TEST PER A330 AMM 35-21 OPS CK GOOD. (5539965)
